# SDR AALA202201288267

- Difficulty date: January 28, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 76,761 hours, 9,917 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit\Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE WAS ACCOMPLISHING AN ETOPS PRE DEPARTURE CHECK, WITH AIRCRAFT ON GROUND POWER. APPROXIMATELY 15 MINUTES AFTER ARRIVAL, BURNING SMELL WITH FORWARD CARGO FIRE WARNING. SMOKE IN COCKPIT AND FORWARD CABIN. AIRCRAFT DE-POWERED AND EVACUATED. (OPEN)
